Classification of conservation laws for KdV--like equations

Sanders, Jan A. and Wang, Jing Ping (1997) Classification of conservation laws for KdV--like equations. Mathematics and Computers in Simulation, 44 (5). pp. 471-481. ISSN 0378-4754. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/S0378-4754(97)00076-1

Abstract

We prove that the computation of the conservation laws of (2n + 1)th-order KdV-like equations (i.e. higher order evolution equations with the same scaling as KdV) can be restricted to polynomials with constant terms, except when the order of the conservation law equals n - 1, in which case the density has linear t dependence. This shows that existing computer algebra programs which assume the conservation law to be of this form are providing the complete answer.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Jing Ping Wang
Date Deposited: 20 Jul 2009 21:39
Last Modified: 30 Apr 2014 13:53
Resource URI: http://kar.kent.ac.uk/id/eprint/8853 (The current URI for this page, for reference purposes)
  • Depositors only (login required):